Vol 2, No 1 (2011)

Studies in Mathematical Sciences

DOI: http://dx.doi.org/10.3968%2Fi116

Studies in Mathematical Sciences, Vol.2, No.1, February 28th, 2011

Table of Contents

Articles

Testing for Multivariate Threshold Autoregression PDF
Shu-Ing LIU 1-20
Preconditioners for Indefinite Linear System from the Helmholtz Equation PDF
Shiliang WU, Cuixia LI 107-114
Modifying Weak Solutions of a Triangular Fuzzy Linear System to Strong Ones PDF
Zengfeng TIAN 115-123
On Nonlinear Sum-difference Inequality with Two Variables and Application to BVP PDF
Kelong ZHENG 124-134
The Application of Bifurcation Method to Klein-Gordon-Zakharov Equations PDF
Shaoyong LI, Ming SONG 135-144
Positive Solutions for a Class of Quasilinear Elliptic Equations with a Dirichlet Problem PDF
Yanfang CHENG, Zuodong YANG 145-156
On the Stability-complexity Relation for Unsaturated Semelpareous Discrete Food-chains PDF
Torsten Lindström, Gunnar Söderbacka 157-182
Time-optimal Control of Petrowsky Systems with Infinitely Many Variables and Control-state Constraints PDF
Hussein El-Saify, Mohammed Shehata 21-35
The Natural Frequency of Elastic Plates with Void by Ritz-Method PDF
De-Chih LEE, Chih-Shiung WANG, Lin-Tsang LEE 36-50
Geometry of Evolving Plane Curves Problem via Lie Group Analysis PDF
Nassar H. Abdel-All, M. A. Abdel-Razek, H. S. Abdel-Aziz, A. A. Khalil 51-62
New Exact Solutions to the Generalized Zakharov Equations and the Complex Coupled KdV Equations PDF
Ping ZHANG 63-72
Uniform Convergence, Mixing and Chaos PDF
Lidong WANG, Lingling LI, Jiu DING 73-79
Hybrid Function Projective Synchronization of Chaotic Systems with Fully Unknown Parameters PDF
Zhanguo LI, Wei XU 80-87
New Exact Jacobi Elliptic Function Solutions for Nonlinear Equations Using F-expansion Method PDF
M. A. Abdel-Razek, A. K. Seddeek, Nassar H. Abdel-All 88-95
Image Encryption Using Novel Mappings over GF(2^n) PDF
Liebin YAN, Ruisong YE 96-106


Reminder

If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the CATEGORIES, or JOURNALS A-Z on the right side of the "HOME".


We only use three mailboxes as follows to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:
caooc@hotmail.com; sms@cscanada.net; sms@cscanada.org

Copyright © 2010 Canadian Research & Development Centre of Sciences and Cultures
Address: 730, 77e AV, Laval, Quebec, H7V 4A8, Canada

Telephone: 1-514-558 6138
Http://www.cscanada.net
Http://www.cscanada.org
E-mail:caooc@hotmail.com